MathSciNet Relay Station
MathSciNet bibliographic data
MR806077 (87a:32017) 32E25 (46J15)
Cupillari, Antonella A small boundary for $H\sp \infty$ on a strictly pseudoconvex domain. Proc. Amer. Math. Soc. 95 (1985), no. 3, 396–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement